Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR increased in 2014: 0.880
Rank 74 out of 310 in category Mathematics and 113 out of 255 in Applied Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51

VolumeIssuePage

Issues

Sufficient conditions for the existence and uniqueness of solution in the problem of determining the diffusion coefficient in a parabolic equation

M. P. VISHNEVSKII

Citation Information: Journal of Inverse and Ill-Posed Problems. Volume 1, Issue 1, Pages 73–83, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.1993.1.1.73, October 2009

Publication History

Published Online:
2009-10-09

Comments (0)

Please log in or register to comment.